# SDR PAYA95A4017

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4201G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 048
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Part time: 17,552 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING TIP RIB (RIB NR 30,Z516) CRACKED.  REPLACED RIB.  (X)
